Re: Side Effects from Opiate Use
I have actually had ear drum issues, trying to get them solved for the past year and my dr just said yesterday it might be from my long term use of pain meds. geez.
There is a powerful steroid that you can put into your nose that will dilate your nasal and sinus cavity to allow your inner ear pressure to come down so I am trying that, she also gave me a mild diuretic and told me to drink a gallon of water a day.............the diuretic will pull water out of your organs and thus make you really pee and drag this stuff out of your body. She said it is only for short term but she also suggested with the upset stomach, not to take the immodium and just let your body purge itself of these toxins.
It was explained to me like this, like a glass of milk, you drink the milk but then you have all that residue left in your glass. Our bodies are the same way, once we stop the pills there is years of residue built up and that is what takes so long to remove.
Complete loss of energy is another side effect. Funny, seems like we all take them at the beginning to aquire energy and in the end it is those same ugly pills that take our energy we thought they were so good for.